# SDR CALA2024080500363

- Difficulty date: August 5, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 54,093 hours, 19,928 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129223
- Part serial: 972X
- Condition: Inoperative
- Location: Wx Radar Sys
- Part time: 64,847 hours, 22,999 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX RADAR FAIL AND CONT STAB DISP ON MFD PANEL, CONTROL, OFF 29-3443-9-0007 8172 ON 29-3443-9-0007 5144 PANEL, CONTROL, OFF 29-3443-9-0007 8172 ON 0000 T/S PER FIM TASK 34-43 TASK 822, FOUND WXR RADAR CONTROL PANEL INOP. R/R'D PNL PER AMM 34-43-91, OPS CHK GOOD, OK FOR SERVICE. 29-3443-9-0007,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1501488 SN OFF 8172
